Jump to content
CrazyBoards.org

Side Effects - It Turned Me into a Newt! A Newt? I Got Better.

Suddenly you've got more gas than the Hindenburg, your nails grew eighteen inches, and your pubic hair turned green. Could it have something to do with that new med you just started taking? This board accepts queries both delicate and indelicate.

1377 topics in this forum

    • 24 replies
    • 19303 views
    • 1 reply
    • 12328 views
    • 0 replies
    • 1000020 views
  1. Lithium and NSAIDS

    • 7 replies
    • 358 views
    • 9 replies
    • 815 views
    • 12 replies
    • 246 views
    • 7 replies
    • 229 views
    • 9 replies
    • 320 views
    • 5 replies
    • 388 views
    • 2 replies
    • 299 views
    • 16 replies
    • 577 views
    • 3 replies
    • 337 views
    • 13 replies
    • 424 views
    • 21 replies
    • 421 views
  2. BuSpar and Rage?

    • 17 replies
    • 7916 views
    • 9 replies
    • 500 views
    • 18 replies
    • 926 views
    • 18 replies
    • 1996 views
    • 17 replies
    • 14158 views
    • 2 replies
    • 533 views
    • 3 replies
    • 619 views
    • 2 replies
    • 549 views
    • 12 replies
    • 657 views
    • 58 replies
    • 2584 views
    • 4 replies
    • 673 views
×